Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 414195, 27 pages
http://dx.doi.org/10.1155/2012/414195
Research Article

On the Self-Intersection Local Time of Subfractional Brownian Motion

1School of Mathematics and Statistics, Nanjing Audit University, 86 West Yu Shan Road, Pukou, Nanjing 211815, China
2Department of Epidemiology and Biostatistics, Nanjing Medical University, 140 Hanzhong Road, Gulou, Nanjing 210029, China

Received 16 May 2012; Accepted 24 October 2012

Academic Editor: Ahmed El-Sayed

Copyright © 2012 Junfeng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Sub-fractional Brownian motion and its relation to occupation times,” Statistics & Probability Letters, vol. 69, no. 4, pp. 405–419, 2004. View at Google Scholar · View at Zentralblatt MATH
  2. S. Albeverio, Y. Hu, and X. Y. Zhou, “A remark on non-smoothness of the self-intersection local time of planar Brownian motion,” Statistics & Probability Letters, vol. 32, no. 1, pp. 57–65, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Y. Calais and M. Yor, “Renormalisation et convergence en loi pour certaines intégrales multiples associées au mouvement brownien dans Rd,” in Séminaire de Probabilités, XXI, vol. 1247 of Lecture Notes in Mathematics, pp. 375–403, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. W. He, W. Q. Yang, R. Q. Yao, and J. G. Wang, “Local times of self-intersection for multidimensional Brownian motion,” Nagoya Mathematical Journal, vol. 138, pp. 51–64, 1995. View at Google Scholar · View at Zentralblatt MATH
  5. Y. Hu, “On the self-intersection local time of Brownian motion-via chaos expansion,” Publicacions Matemàtiques, vol. 40, no. 2, pp. 337–350, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. R. S. Varadhan, “Appendix to “Euclidean quantum field theory” by K. Symanzik,” in Local Quantum Theory, R. Jost, Ed., Academic Press, New York, NY, USA, 1969. View at Google Scholar
  7. J. Rosen, “The intersection local time of fractional Brownian motion in the plane,” Journal of Multivariate Analysis, vol. 23, no. 1, pp. 37–46, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Hu, “Self-intersection local time of fractional Brownian motions—via chaos expansion,” Journal of Mathematics of Kyoto University, vol. 41, no. 2, pp. 233–250, 2001. View at Google Scholar · View at Zentralblatt MATH
  9. Y. Hu and D. Nualart, “Renormalized self-intersection local time for fractional Brownian motion,” The Annals of Probability, vol. 33, no. 3, pp. 948–983, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Wu and Y. Xiao, “Regularity of intersection local times of fractional Brownian motions,” Journal of Theoretical Probability, vol. 23, no. 4, pp. 972–1001, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Nualart and S. Ortiz-Latorre, “Intersection local time for two independent fractional Brownian motions,” Journal of Theoretical Probability, vol. 20, no. 4, pp. 759–767, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. J. Oliveira, J. L. da Silva, and L. Streit, “Intersection local times of independent fractional Brownian motions as generalized white noise functionals,” Acta Applicandae Mathematicae, vol. 113, no. 1, pp. 17–39, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Yan and G. Shen, “On the collision local time of sub-fractional Brownian motions,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 296–308, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Yan, G. Shen, and K. He, “Itô's formula for a sub-fractional Brownian motion,” Communications on Stochastic Analysis, vol. 5, no. 1, pp. 135–159, 2011. View at Google Scholar
  15. H.-H. Kuo, White Noise Distribution Theory, Probability and Stochastics Series, CRC Press, Boca Raton, Fla, USA, 1996.
  16. N. Obata, White Noise Calculus and Fock Space, vol. 1577 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1994.
  17. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Fractional Brownian density process and its self-intersection local time of order k,” Journal of Theoretical Probability, vol. 17, no. 3, pp. 717–739, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Limit theorems for occupation time fluctuations of branching systems. I. Long-range dependence,” Stochastic Processes and Their Applications, vol. 116, no. 1, pp. 1–18, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems,” Electronic Communications in Probability, vol. 12, pp. 161–172, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. K. Dzhaparidze and H. van Zanten, “A series expansion of fractional Brownian motion,” Probability Theory and Related Fields, vol. 130, no. 1, pp. 39–55, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Liu and L. Yan, “Remarks on the weighted quadratic variation of subfractional Brownian motion,” Journal of the Korean Statistical Society, vol. 41, pp. 177–187, 2012. View at Google Scholar
  22. J. Liu, L. Yan, Z. Peng, and D. Wang, “Remarks on confidence intervals for self-similarity parameter of a subfractional Brownian motion,” Abstract and Applied Analysis, vol. 2012, Article ID 804942, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. G. Shen and L. Yan, “Remarks on an integral functional driven by sub-fractional Brownian motion,” Journal of the Korean Statistical Society, vol. 40, no. 3, pp. 337–346, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. Tudor, “Some properties of the sub-fractional Brownian motion,” Stochastics, vol. 79, no. 5, pp. 431–448, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. C. Tudor, “Inner product spaces of integrands associated to subfractional Brownian motion,” Statistics & Probability Letters, vol. 78, no. 14, pp. 2201–2209, 2008. View at Publisher · View at Google Scholar
  26. C. Tudor, “Multiple sub-fractional integrals and some approximations,” Applicable Analysis, vol. 87, no. 3, pp. 311–323, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. C. Tudor, “Some aspects of stochastic calculus for the sub-fractional Brownian motion,” Analele Universită ii Bucureşti, Matematică A, vol. 57, no. 2, pp. 199–230, 2008. View at Google Scholar · View at Zentralblatt MATH